| Model Number |
SC-8336-50 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's spinal cord stimulation (scs) lead had migrated to the left side of midline, while the patient required right-side coverage.Due to the patient's anatomy, the physician was unable to revise the lead to the desired location.As a result, the spinal cord stimulator (scs) system was explanted.All explanted device components will not be returned per facility policy.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number: sc-1232
serial number: (b)(6).Batch/lot number: 820772
model/catalog description: wavewriter alpha 32 ipg kit
unique identifier (udi): (b)(4).Model number/catalog number: sc-4316
batch/lot number: 38610014
model/catalog description: clik anchor
unique identifier (udi): (b)(4).